About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 328752, 11 pages
http://dx.doi.org/10.5402/2012/328752
Research Article

On Pre-Hilbert Noncommutative Jordan Algebras Satisfying β€– π‘₯ 2 β€– = β€– π‘₯ β€– 2

Département de Mathématiques et Informatique, Faculté des Sciences, B.P. 2121, Tétouan, Morocco

Received 17 April 2012; Accepted 30 May 2012

Academic Editors: A. Jaballah, A. Kiliçman, D. Sage, K. P. Shum, F. Uhlig, A. Vourdas, and H. You

Copyright © 2012 Mohamed Benslimane and Abdelhadi Moutassim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Zalar, β€œOn Hilbert spaces with unital multiplication,” Proceedings of the American Mathematical Society, vol. 123, no. 5, pp. 1497–1501, 1995. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. A. Moutassim and A. Rochdi, β€œSur les algèbres préhilbertiennes vérifiant x2x2,” Advances in Applied Clifford Algebras, vol. 18, no. 2, pp. 269–278, 2008. View at Publisher Β· View at Google Scholar
  3. M. R. Hilali, A. Moutassim, and A. Rochdi, β€œ-algebres normées préhilbertiennes vérifiant x2=x2,” Advances in Applied Clifford Algebras, vol. 20, no. 1, pp. 33–41, 2010. View at Publisher Β· View at Google Scholar
  4. R. D. Schafer, An Introduction to Nonassociative Algebras, Pure and Applied Mathematics, Vol. 22, Academic Press, New York, NY, USA, 1966.
  5. A. A. Albert, β€œAbsolute valued real algebras,” Annals of Mathematics. Second Series, vol. 48, pp. 495–501, 1947. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. H.-D. Ebbinghaus, H. Hermes, F. Hirzebruch et al., Numbers, vol. 123 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1991.
  7. A. Rodriguez, β€œAbsolute-valued algebras, and absolute-valuable Banach spaces,” in Advanced Courses of Mathematical Analysis I, pp. 99–155, World Scientific, Hackensack, NJ, USA, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. A. A. Albert, β€œA note of correction,” Bulletin of the American Mathematical Society, vol. 55, p. 1191, 1949. View at Publisher Β· View at Google Scholar
  9. G. M. Benkart, D. J. Britten, and J. M. Osborn, β€œReal flexible division algebras,” Canadian Journal of Mathematics, vol. 34, no. 3, pp. 550–588, 1982. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. H. Braun and M. Koecher, Jordan-Algebren, Springer, Berlin, Germany, 1966.
  11. J. M. Osborn, β€œQuadratic division algebras,” Transactions of the American Mathematical Society, vol. 105, pp. 202–221, 1962. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. A. Moutassim, β€œQuelques résultats sur les algèbres flexibles préhilbertiennes sans diviseurs de zéro vérifiant x2=x2,” Advances in Applied Clifford Algebras, vol. 18, no. 2, pp. 255–267, 2008. View at Publisher Β· View at Google Scholar